# SDR 7C7A2022031700002

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,878 hours, 47,279 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CHAFE DAMATE TO RH FRAME X531.50 PN 85330133 INBD FLANGE TO STRAP PN 85322331-179 AT STR. 23S. REF. ECO 008.53-22.04
